# SDR UIEA2019112655955

- Difficulty date: November 25, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 85,274 hours, 20,158 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT EXHAUST FAN STATUS MESSAGE.  REACTIVATED EQUIPMENT COOLING SYSTEM, CHECKED IAW AMM 21-58-00. OPS CHECK NORMAL.
